MathSciNet Relay Station
MathSciNet bibliographic data
MR1485425 (99e:11093) 11J06 (11F06)
Vulakh, L. Ya. The Markov spectra for triangle groups. J. Number Theory 67 (1997), no. 1, 11–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement